# SDR N6WA20140521003

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 26,999 hours, 19,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT ROW EMERGENCY LIGHT HAS BULBS INOPERATIVE.  R & R EMERGENCY LIGHT BULBS ON RT SIDE IAW AMM 33-51-05, OPERATIONS CHECKED GOOD AT THIS TIME.
